×

zbMATH — the first resource for mathematics

Bounded solutions for singular boundary value problems. (English) Zbl 0642.34030
Let T be the set obtained by removing k points (counting multiplicities) from [0,1]. Let \(A_ i\) be an invertible matrix-valued function in T with real entries of class \(C^ i(T)\), \(i=1,...,k\), and let \(B_ j\) be a real continuous matrix-valued function in T for \(j=0,...,p\). Boundary value problems are considered for the vector-matrix differential equation \[ DA_ 1(t)... DA_ k(t)D^ px+\sum^{p}_{j=0}B_ j(t)D^ jx=f(t,x,...,x^{(p+q-1)}) \] in T, with homogeneous boundary conditions at p points in [0,1], where \(1\leq q\leq k\), \(D=d/dt\). Conditions are given for which such singular boundary value problems have solutions \(x\in C^{p+k}(T,R^ n)\) extendible to \(C^{p-1}([0,1],R^ n).\)
MSC:
34C11 Growth and boundedness of solutions to ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ANDRICA D.: Bounded solution for a singular boundary vylue problem. Mathematica 23, 1981, 157-164. · Zbl 0504.34011
[2] ĎURIKOVIČOVÁ M.: On the existence of solution of a singular boundary value problem. Mathematica Slovaca 23, 1973, 34-39.
[3] GREGUŠ M., Jr.: The existence of a solution of a nonlinear problem. Mathematica Slovaca 30, 1980, 127-132. · Zbl 0445.34003
[4] DAY M.: Normed Linear Spaces. 3rd Springer-Verlag Berlin, Heidelberg, New York 1973. · Zbl 0268.46013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.